# SDR CALA2020011900185

- Difficulty date: January 16, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 62,352 hours, 23,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A8540U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R-2 DOORWAY INBOARD CHORD CORRODED. REF TO NR 2675N389. REMOVED CORROSION AT R-2 DOOR WAY INBOARD L/10RD FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15 RECEIVED NEW PART LOCATED AND DRILLED IAW SRM 51-40-05 INSTALLED NEW PART IAW SRM 51-40-02. WORK PERFORMED, ENTERED. REMOVED CORROSION AT R-2 DOOR WAY INBOARD L/10RD FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15 RECEIVED NEW PART LOCATED AND DRILLED IAW SRM 51-40-05 INSTALLED NEW PART IAW SRM 51-40-02. WORK PERFORMED, ENTERED.
